Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 30, 2014, 09:02:12 AM

Login with username, password and session length


Members
  • Total Members: 23830
  • Latest: idwu
Stats
  • Total Posts: 644018
  • Total Topics: 49018
  • Online Today: 171
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 7
Guests: 130
Total: 137

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Rash from new meds  (Read 674 times)

0 Members and 1 Guest are viewing this topic.

Offline Redbeard

  • member
  • Posts: 1
Rash from new meds
« on: December 30, 2012, 03:03:18 PM »
I was on the Norvir/Epzicom/Isentress/Reyataz cocktail but my doc switched the Reyataz out for Prezista due to kidney stones.  About 2-3 weeks after I switched, i developed a rash on my leg and it has spread.  It hurts all the time, but only itches occasionally, right when I get up out of bed or have been sitting a while.  Has also spread to my arm.  It feels as bad as shingles did, and going to see doc in about 10 days.  Treating it with aloe and Benadryl for now but will probably have to go to ER or Urgent Care since it keeps spreading and getting worse.   Has anyone else encountered this with Prezista?   I'm a redhead with fair skin so my skin is usually the first thing to be affected by meds, but wondered if it was common with others.

Offline mikeyb39

  • Member
  • Posts: 938
Re: Rash from new meds
« Reply #1 on: December 30, 2012, 11:39:11 PM »
hi Red,
Sorry to hear about your rash.  i haven't heard of any issues like that from Prezista.  I  wouldn't wait for 10 days to see your doctor, maybe you can call and tell them what is going on and they can work you in.

I've been on Prezista for about a year, havent really had any issues from it so far.

keep us updated.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD
09/05/2014  cd4-850 , VL-UD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.